# SDR IPXA2022061383062

- Difficulty date: May 22, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: AJC7430506
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO WASTE TANK LON 48R SPLICE CHANNEL CRACK AT STA.1986-1997.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE CHANNEL IAW SRM 51-35-01 AND 51-31-01 (MINOR).
